# SDR A6WA200540277

- Difficulty date: August 4, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 12,054 hours, 10,445 cycles
- Engine: Ge CF343B1
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Misinstalled
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K
- Precautionary procedure: A

## Discrepancy

FUEL VENTED OUT L-WING ON TAKEOFF AFTER MANUAL OVERWING FUELING LANDED AT 48000 ORD MLW 47.  LT FUEL CAP FOUND TO BE INSTALLED IMPROPERLY.  INSTALLED LT WING FUEL CAP PROPERLY COMPLIED WITH OVERWEIGHT INSPECTION .  NO DEFECTS NOTED.  (K)
